# SDR UPS05844120

- Difficulty date: February 22, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 77,103 hours, 27,016 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN SEAT TRACK SCALLOPS WORN BEYOND LIMITS STA 1360-1380, LBL 24.  REMOVED FLOORBOARDS TO FOM.  REMOVED SEAT TRACK FROM 1300-1460.  FAB RPLACEMENT SEAT TRACK FROM S2772660 EXTRUSION.  INSTALLED SEAT TRACK, NEW SPLICE FITTING, AND FLOORBOARDS REF SRM 53-2-3 FIG 12, 51-3-0, 51-1-8.
